# SDR AALA20150529014

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 67,411 hours, 35,375 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42807
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DECENT ANTI- SKID LIGHT ILLUMINATED.  R & R ANTI-SKID CONTROL IAW AMM 32-43-04.  PERFORMED OPERATIONAL CHECK, SYS CHECKED NORMAL.
